# SDR SWAA2021091500092

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SIDEWALL SUPPORT FWD CARGO BAY BS 500C +14 RBL 24 WL 156 ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AN SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS 500C+14 RBL24 WL156; P/N 143A7501-4; IN AREA 1''X.5''X0.020'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE ID:ATS2472; DUE DATE: 06/2022; [03] VERIFIED REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS 500C+14 RBL24 WL156; P/N 143A7501-4; IN AREA 1''X.5''X0.020'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 DETAIL A.; [04] RECEIVED NEW FLOOR TO SIDEWALL SUPPORT WITH P/N 143A7501-186 LOT. 146538-1; LOCATED AND DRILLED BETWEEN BS 500A - 500D RBL 24 WL 156 IAW SRM 51-40-05-0G-0;DWG 143A7500; DWG#143A7505. OK TO INSTALL.; [09] INSTALLED SIDEWALL SUPPORT WITH P/N 143A7501-186 LOT. 146538-1; BETWEEN BS 500A - 500D RBL 24 WL 156 IAW SRM 51-40-02-0G-0;DWG 143A7500.; [10] INSTALLED FLOOR TO SIDEWALL SUPPORT ANGLE AT BS 500A - 500D RBL 24 WL 156 IAW SRM 51-40-02-0G-0;DWG 143A7500;
